RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Comp. Eng. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Comp. Eng. Math., 2015, Volume 2, Issue 3, Pages 43–59 (Mi jcem20)  

This article is cited in 1 scientific paper (total in 1 paper)

Algorithm for numerical method of solution of the optimal control problem for semilinear Sobolev type models on basis of decomposition method

N. A. Manakova

South Ural State University, Chelyabinsk, Russian Federation

Abstract: The question of finding the numerical solutions of optimal control problems in mathematical models based on the degenerate semilinear equations of mathematical physics is one of the most important. It is so because of a large number of applications of such problems. In the case of non-linear state equation the search for the numerical solution of optimal control problem becomes more difficult. A lot of initial-boundary value problems for the equations and the systems of equations which are not resolved with respect to time derivative are considered in the framework of abstract Sobolev type equations that make up the vast field of non-classical equations of mathematical physics. We are interested in the optimal control problem to solutions of the Showalter - Sidorov problem for the semilinear Sobolev type equation. The article proposes to use a decomposition method, allowing to linearize a non-linear equation, and the penalty method, which allows to find an approximate solution of the problem. Our numerical method is based on the Galerkin method, and the method of decomposition. Using it we find approximate solutions of optimal control problem for the Hoff mathematical model and the generalized mathematical model of deformation of the structure of I-beams.

Keywords: the Sobolev type equation, optimal control, the Showalter Sidorov problem, the Galerkin method, decomposition method.

DOI: https://doi.org/10.14529/jcem150305

Full text: PDF file (2108 kB)
References: PDF file   HTML file

UDC: 517.9
MSC: 35Q93, 49J20
Received: 14.09.2015
Language:

Citation: N. A. Manakova, “Algorithm for numerical method of solution of the optimal control problem for semilinear Sobolev type models on basis of decomposition method”, J. Comp. Eng. Math., 2:3 (2015), 43–59

Citation in format AMSBIB
\Bibitem{Man15}
\by N.~A.~Manakova
\paper Algorithm for numerical method of solution of the optimal control problem for semilinear Sobolev type models on basis of decomposition method
\jour J. Comp. Eng. Math.
\yr 2015
\vol 2
\issue 3
\pages 43--59
\mathnet{http://mi.mathnet.ru/jcem20}
\crossref{https://doi.org/10.14529/jcem150305}
\elib{http://elibrary.ru/item.asp?id=24505459}


Linking options:
  • http://mi.mathnet.ru/eng/jcem20
  • http://mi.mathnet.ru/eng/jcem/v2/i3/p43

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. A. Manakova, “On modified method of multistep coordinate descent for optimal control problem for semilinear Sobolev-type model”, J. Comp. Eng. Math., 3:4 (2016), 59–72  mathnet  crossref  mathscinet  elib
  • Journal of Computational and Engineering Mathematics
    Number of views:
    This page:146
    Full text:45
    References:66

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019